MAUDE Adverse Event Report: NEUROPACE, INC. NEUROPACE RNS SYSTEM

NEUROPACE, INC. NEUROPACE RNS SYSTEM
Model Number DL-330-10-K
Medical Device Problem Codes High impedance (1291); Deformation Due to Compressive Stress (2889); Impedance Problem (2950)
Health Effect - Clinical Codes Pain (1994); Eye Pain (4467)
Date of Event 10/28/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Review of the lead impedance and ecog data was performed and the data is consistent with a lead break.Investigation of the returned explanted lead suggests that lead damage was caused by the possible use of a titanium cranial plate (non-neuropace product) to secure the lead (commonly referred to as a "dog bone").Neuropace was unable to conclusively determine the root cause of the lead break.
 
Event or Problem Description
In (b)(6) 2020 the patient reported feeling an electric shock sensation around his right eye.The treating clinician, in conjunction with neuropace field support, reviewed the patient's ecogs and identified artifact which was indicative of a lead break on the left depth lead.The clinician reprogrammed the lead and the patient reported a decrease in the frequency and severity of the sensation.In (b)(6) 2020, the clinician disabled detection and stimulation in the left depth lead which was successful in eliminating the sensation.A lead replacement was performed in (b)(6) 2020 and a new lead was implanted and connected to the neurostimulator.After the replacement there have been no reports of painful sensation and the lead is functioning as intended, per the treating clinician.

Brand Name
NEUROPACE RNS SYSTEM
Common Device Name
NEUROPACE RNS SYSTEM
Manufacturer (Section D)
NEUROPACE, INC.
455 n. bernardo ave.
mountain view CA 94043
MDR Report Key10899894
Report Number3004426659-2020-00058
Device Sequence Number11128244
Product Code PFN
UDI-Device Identifier00855547005045
UDI-Public010085554700504517200130
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
P100026
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/23/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberDL-330-10-K
Device Catalogue Number1007605
Device Lot Number23327-1-1-1
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/28/2020
Initial Report FDA Received Date11/25/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other;
Patient Age40 YR